MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL VIVA¿ XT CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC EUROPE SARL VIVA¿ XT CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTBA1D1
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Device Sensing Problem (2917)
Health Effect - Clinical Codes Ventricular Tachycardia (2132); Dizziness (2194)
Date of Event 04/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 1158t, lead, implanted: (b)(6) 2010.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator's (crt-d) supra ventricular tachycardia discriminator used to distinguish between rapid and gradual onset of fast ventricular rhythms may have inappropriately withheld high voltage therapy.The patient was thought to be in a true ventricular tachycardia as they were reportedly near syncope while at rest.Detection zones were adjusted and the feature was turned off.The device remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VIVA¿ XT CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
CH  1131
MDR Report Key10036757
Report Number9614453-2020-01438
Device Sequence Number3053296
Product Code NIK
UDI-Device Identifier00763000059545
UDI-Public00763000059545
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/14/2019
Device Model NumberDTBA1D1
Device Catalogue NumberDTBA1D1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/15/2020
Supplement Date Received by Manufacturer05/07/2020
Initial Report FDA Received Date05/07/2020
Supplement Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7001 LEAD, 5076-52 LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR